A singular large deviations phenomenon
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 555-580.
@article{AIHPB_2001__37_5_555_0,
     author = {Gradinaru, Mihai and Herrmann, Samuel and Roynette, Bernard},
     title = {A singular large deviations phenomenon},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {555--580},
     publisher = {Elsevier},
     volume = {37},
     number = {5},
     year = {2001},
     zbl = {0993.60025},
     mrnumber = {1851715},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_5_555_0/}
}
TY  - JOUR
AU  - Gradinaru, Mihai
AU  - Herrmann, Samuel
AU  - Roynette, Bernard
TI  - A singular large deviations phenomenon
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 555
EP  - 580
VL  - 37
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_5_555_0/
UR  - https://zbmath.org/?q=an%3A0993.60025
UR  - https://www.ams.org/mathscinet-getitem?mr=1851715
LA  - en
ID  - AIHPB_2001__37_5_555_0
ER  - 
%0 Journal Article
%A Gradinaru, Mihai
%A Herrmann, Samuel
%A Roynette, Bernard
%T A singular large deviations phenomenon
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 555-580
%V 37
%N 5
%I Elsevier
%G en
%F AIHPB_2001__37_5_555_0
Gradinaru, Mihai; Herrmann, Samuel; Roynette, Bernard. A singular large deviations phenomenon. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 555-580. http://www.numdam.org/item/AIHPB_2001__37_5_555_0/

[1] R. Bafico, P. Baldi, Small random perturbations of Peano phenomena, Stochastics 6 (1982) 279-292. | MR | Zbl

[2] G. Barles, Solutions de Viscosité des Équations de Hamilton-Jacobi, Springer-Verlag, 1994. | MR | Zbl

[3] R. Carmona, Regularity properties of Schrödinger and Dirichlet semigroups, J. Funct. Anal. 33 (1979) 259-296. | MR | Zbl

[4] E.B. Davies, Properties of the Green's functions of some Schrödinger operators, J. London Math. Soc. (2) 7 (1973) 483-491. | MR | Zbl

[5] E.B. Davies, One-Parameter Semigroups, Academic Press, 1980. | MR | Zbl

[6] E.B. Davies, B. Simon, Ultracontractivity and the heat kernel for Schrödinger operators and Dirichlet laplacians, J. Funct. Anal. 59 (1984) 335-395. | MR | Zbl

[7] J.D. Deuschel, D.W. Stroock, Large Deviations, Academic Press, 1989. | MR | Zbl

[8] W.H. Fleming, Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, 1993. | MR | Zbl

[9] S. Herrmann, Ph.D. Thesis, Université Henri Poincaré, Nancy, 2001.

[10] M. Kac, On some connections between probability theory and differential and integral equations, in: Proceedings of the Second Berkeley Symposium of Math. Statist. Probab. 1950, University of California Press, 1951, pp. 189-215. | MR | Zbl

[11] I. Karatzas, S.E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, 1991. | MR | Zbl

[12] M. Reed, B. Simon, Methods of Modern Mathematical Physics III: Scattering Theory, Academic Press, 1979. | MR | Zbl

[13] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, 1994. | MR | Zbl

[14] S.O. Rice, The integral of the absolute value of the pinned Wiener process calculation of its probability density by numerical integration, Ann. Probab. 10 (1982) 240-243. | MR | Zbl

[15] M. Rosenblatt, On a class of Markov processes, Trans. Amer. Math. Soc. 71 (1951) 120-135. | MR | Zbl

[16] L.A. Shepp, On the integral of the absolute value of the pinned Wiener process, Ann. Probab. 10 (1982) 234-239. | MR | Zbl